# SDR ASAA1159734

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 12,557 hours, 4,114 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAP+VTK DISPLAYED ON F/O'S INBD DISPLAY.  RESET NR 2 FMC COMPUTER.  BITE PASSES FLAGS REMOVED FROM F/O'S DISPLAY.  OPS OK REF MM 34 61 TSK 801 FIM.
